Analysis of stock market indices through multidimensional scaling

  1. Lookup NU author(s)
  2. Dr Mike Cox
Author(s)Cox MAA
Publication type Article
JournalJournal of Statistical Computation and Simulation
Year2013
Volume83
Issue11
Pages2015-2029
ISSN (print)0094-9655
ISSN (electronic)1563-5163
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherTaylor & Francis Ltd.
URLhttp://dx.doi.org/10.1080/00949655.2012.678361
DOI10.1080/00949655.2012.678361
Actions    Link to this publication